MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE FORESIGHT IQ; CATHETER, OXIMETER, FIBER-OPTIC

EDWARDS LIFESCIENCES IRVINE FORESIGHT IQ; CATHETER, OXIMETER, FIBER-OPTIC
Model Number FSESLIQ
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes include: dsb- plethysmograph, impedance.Dxn- system, measurement, blood-pressure, non-invasive.Fll- continuous measurement thermometer.Mud- oximeter, tissue saturation.Qaq- adjunctive predictive cardiovascular indicator.Qem- cerebral oximeter.Qms- adjunctive open loop fluid therapy recommender.Qnl- medium-term adjunctive predictive cardiovascular indicator.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that during use of the foresight sensor the total hemoglobin was off by more than 1 g.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Per review of the images provided by customer, it's confirmed image 1 shows a foresight thb of 9.2g/dl and image 2 shows arterial blood lab results with a hb of 6.8g/dl.The device was not returned for evaluation.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.A device history record review was unable to be completed as the lot number was not provided.

Brand Name
FORESIGHT IQ
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
1edwards way
irvine CA 92614
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key24780658
Report Number2015691-2026-13832
Device Sequence Number13245676
Product Code DQE
UDI-Device Identifier00690103219616
UDI-Public00690103219616
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSESLIQ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown